On the cycle of singularities of isotropic submanifolds

Vladimir E. Nazaikinskii*, Yurii M. Vorobjev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The cycle of singularities on a generic isotropic manifold is of codimension ≥ 2.

Original languageEnglish
Pages (from-to)131-134
Number of pages4
JournalRussian Journal of Mathematical Physics
Issue number1
StatePublished - 1997
Externally publishedYes


Dive into the research topics of 'On the cycle of singularities of isotropic submanifolds'. Together they form a unique fingerprint.

Cite this